# SDR DALA2018020600806

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 57,345 hours, 26,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FLOOR SUPPORT BETWEEN FRAMES 16 & 20 IN THE FWD GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53112109, AND D53110339
